Isuffer from servere osteoarthritis ans infamation where my whole body swells. Took nsaids for over 20 yrs developed pancreatitis in 2007 had to stop because of gastro-intestinal problems now have gerd. Am not sure methtrexate will be safe for me to take. Could use some advice please I ALSO SUFFER FROM LYMPHODEMIA SERVERE SWELLING IN LOWER EXTRIMITIES AND WRISTS AND FINGERS.
Hi Johenry1 Sounds like you have a lot of problems with your health. Have you been advised by a doctor to take Methotrexate? Is your doctor aware of your other health problems? If not, you should alert your doctor to your various health conditions. Methotrexate can cause damage to the liver and if you already have hep-c, I would be surprised if a doctor would prescribe it, maybe there are other immunosuppressants with less severe side effects, and not toxic to the liver. Best to discuss this with your doctor/doctors and see what they advise. Hope you will find a satisfactory outcome to your problems. Best wishes bacterial.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 4 answers
Posted 27 Mar 2012 • 6 answers
Posted 24 Oct 2013 • 2 answers
Posted 29 Mar 2014 • 2 answers
Posted 25 Apr 2016 • 0 answers